# SDR AALA20090618TUL05

- Difficulty date: May 22, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- Aircraft time: 62,044 hours, 32,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES CRACKS ON 3 EACH STOP BRACKETS OF MID CARGO.  REPLACED 3 EACH STOP BRACKETS PER ESO 80174.
